# SDR IPXA10561159

- Difficulty date: June 26, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 1661 S6l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, STRINGER CLIP CRACKED BS 1661 STR 6L.  REMOVED, FABRICATED AND INSTALLED IAW DWG 140N2001 AND SRM 51-40-02.
